Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Episodes of itching on the legs. Reason?

yes for about 5 yrs now I have had itching badly on my leggs mostly but have had bouts with it all over. it comes and goes but causes me to scratch till it scabs seems to be spreading. the scabs heal some time completely then I whined up scratching them to the point of scabing again. happen mostly at night when in bed but have had a few time when right after a shower my skin crawls to the point of having to scratch with no releif till the skin break and starts to bleed .
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
you may have scabies or eczematous dermatitis over leg
take antihistaminic medicine like allegra once at night
apply mild steroid containing cream over the leg
wear cotton cloths and avoid work which induce perspiration
better to consult dermatologist if problem persist
i hope i answered your question
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor